The Cause Of The KB Injection Felt Itchy?
I have used 2 times injections of family planning for 3 months from 2019, a month I use the KB, my waist always hurts, and my period is also choked up, until 2 weeks after menstruation has finished. the day I injected again, thank God the menstruation was smooth, the waist didn’t hurt anymore, but the injection was itchy. Why did it happen like that huh?
Thank you for the question.
Because of the content of synthetic hormones in it, it is not uncommon for injecting birth control users to become disrupted by their menstrual patterns. The condition also can eventually cause repeated pain in the waist as you experience. Even so, it is not impossible menstrual disorders and low back pain arising from other triggers, for example stress, hormonal disorders, fatigue, nerve nerves, stones or urinary tract infections, fibromyalgia, endometriosis, ectopic pregnancy, pelvic inflammation, myoma, and so on.
If your complaint has now improved, chances are you no longer need to worry. Itching that you feel on a KB injection may be natural because of mild inflammation. Or it could be, this itching arises due to allergies, irritations, insect bites, to infections around the KB injection site.
Our advice, if itching feels very disturbing, try to go to see your doctor. Some types of ointments or medications may be given by the doctor so that your complaints improve. Or if necessary, your doctor may also refer you to a dermatologist or obstetrician so that your condition is treated further.
In the meantime, you can first relieve the itching that appears with the application of cold compresses in the itchy area. It could also, you apply calamine lotion on the itchy skin so that itching reduces. Do not forget, take a clean bath, use clothes that are also clean and soft ingredients, do not stress too much, do not touch the injection site with dirty hands, warm compresses on your waist that are often painful, regular breaks, and also regularly exercise in your daily life.
Hope this helps ...